Volume 17, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Quasistabilization and basepoint moving maps in link Floer homology

Ian Zemke

Algebraic & Geometric Topology 17 (2017) 3461–3518
Bibliography
1 K Hendricks, C Manolescu, Involutive Heegaard Floer homology, preprint (2015) arXiv:1507.00383
2 A Juhász, Cobordisms of sutured manifolds and the functoriality of link Floer homology, Adv. Math. 299 (2016) 940 MR3519484
3 A Juhász, M Marengon, Concordance maps in knot Floer homology, Geom. Topol. 20 (2016) 3623 MR3590358
4 A Juhász, D P Thurston, Naturality and mapping class groups in Heegaard Floer homology, preprint (2012) arXiv:1210.4996
5 R Lipshitz, A cylindrical reformulation of Heegaard Floer homology, Geom. Topol. 10 (2006) 955 MR2240908
6 C Manolescu, P Ozsváth, Heegaard Floer homology and integer surgeries on links, preprint (2011) arXiv:1011.1317v3
7 Y G Oh, Fredholm theory of holomorphic discs under the perturbation of boundary conditions, Math. Z. 222 (1996) 505 MR1400206
8 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
9 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
10 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
11 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard (2003) MRMR2704683
12 S Sarkar, Maslov index formulas for Whitney n–gons, J. Symplectic Geom. 9 (2011) 251 MR2811652
13 S Sarkar, Moving basepoints and the induced automorphisms of link Floer homology, Algebr. Geom. Topol. 15 (2015) 2479 MR3426686
14 I Zemke, Graph cobordisms and Heegaard Floer homology, preprint (2015) arXiv:1512.01184